CaseyGerry has a strong history in drug litigation including in the case below. We are not currently accepting new clients for this case.
FDA safety investigations into the class of drugs containing bisphosphonates began in 2007, in response to an article published in The New England Journal of Medicine, which claimed that the drug caused increased rates of atrial fibrillation. Since that time, bisphosphonates have been investigated for their relationship to numerous alarming medical conditions, including but not limited to: atypical femur fractures and osteonecrosis of the jaw.
Fosamax has been shown to cause atypical femur fractures in women who have been prescribed the drug as an attempt to combat, or prevent osteoporosis.
You may have been prescribed Fosamax if:
You have been diagnosed with Osteoporosis (severe low bone density)
You have been diagnosed with Osteopenia (mild low bone density)
You are post-menopausal
You have had a hysterectomy
The FDA warns that if you are currently taking Fosamax, to ask your doctor to reconsider whether Fosamax is the most appropriate medication for you. Most importantly, if you are experiencing a dull or aching pain in your thigh, just below the hip, contact your physician immediately.